MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR L SCREWDRIVER MODULAR RIGID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE ANCHOR L SCREWDRIVER MODULAR RIGID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48999000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; tip of screwdriver broke in the screw.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assesment; result: the returned was confirmed to have its tip fractured upon visual inspection of the returned device.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.The ifu for anchor l indicates that instruments which have experienced extensive use or extensive force are more susceptible to fracture.Conclusion: the plausible root cause of the reported event is normal wear and tear of instruments.
 
Event or Problem Description
It was reported that; tip of screwdriver broke in the screw.

Brand Name
ANCHOR L SCREWDRIVER MODULAR RIGID
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5851669
Report Number0009617544-2016-00323
Device Sequence Number774860
Product Code LXH
UDI-Device Identifier07613327274905
UDI-Public(01)07613327274905
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48999000
Device Lot Number127682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2016
Supplement Report FDA Received Date10/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR